# SDR SWAA2024012530523

- Difficulty date: December 11, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947.5 FLOOR BEAM LBL 52 WL 208<[01] EDITED CORRODED P/N;[02] UPDATED STEP 14;[03] PARTIAL STEP 14;[04] PARTIAL STEP 14;[05] PARTIAL STEP 16-17-18;[06] PARTIAL UPDATE STEP 15;[07] PARTIAL UPDATE STEP 19;[08] PARTIAL UPDATE STEP 20;[09] COMPLETED STEPS 14 & 22.;[10] PERFORMED REPAIR ON THE UPPER CHORD OF THE FLOOR BEAM AT B/S 947.5 FROM RBL 29 TO LBL 58.60 IAWSRM 53-70-51-2R-5 REPAIR 5;[11] UPDATE MEASUREMENTS PARAMETERS;[12] UPDATED MEASUREMENTS TABLE
